# SDR CA050426006

- Difficulty date: March 13, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 1,005 hours
- Engine: Ge CF34*
- System (JASC): 3120 · Independent Instruments
- Part: Accelerometer
- Part number: 600591999
- Part serial: GST01615
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, STALL FAIL CAS MESSAGE APPEARED MOMENTARILY.  TROUBLESHOOTING OF THE SYSTEM LEAD TO LT ACCELEROMETER INTERMITTENTLY FAILING AFTER BEING POWERED FROM 30 MINUTES TO 3.5 HOURS.  LT ACCELEROMETER REPLACED.
